MathSciNet Relay Station
MathSciNet bibliographic data
MR1205448 14C20 (14E25 32J25 32L10)
Demailly, Jean-Pierre A numerical criterion for very ample line bundles. J. Differential Geom. 37 (1993), no. 2, 323–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement